MathSciNet Relay Station
MathSciNet bibliographic data
MR1452832 (98k:57041) 57Q05 (52A01 52B70)
van de Vel, M. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2811–2818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement